MathSciNet Relay Station
MathSciNet bibliographic data
MR1501134 74L05 (74B20 86A17 86A60)
Hoskins, L. M. The strain of a gravitating sphere of variable density and elasticity. Trans. Amer. Math. Soc. 21 (1920), no. 1, 1–43.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement